# SDR SWAA2023030694768

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 23L.<FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103 DETAIL A. REMOVED FASTENERS ON REPAIR AREA BTW B/S 500D +10' TO B/S 536 STRINGER 23L IAW SRM 53-00-03-2R-1 REPAIR 1;[06] PERFORMED CUT AND REMOVED THE DAMAGED PART OF THE STRINGER 23L BTW B/S 500D +10' TO B/S 536 SRM 53-00-03-2R-1 REPAIR 1;[07] PARTIAL STEP 1;FORMING AND HEAT TREAT OF STRINGER SECTION ACCOMPLISHED ON CUSTOMER P.O #902842/3.  FORMING AND HEAT TREAT OF REPAIR HAT SECTION ACCOMPLISHED ON CUSTOMER P.O #902842/1.1.;[11] LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COAT AND PRIMER TO REWORKED AREA AND [-7] REPAIR REPLACEMENT STRINGER SECTION; [-1] HAT SECTION REPAIR SPLICE PER SRM 53-00-03-2R-1 REPAIR 1 STEP 4 D- J; FIG 205 SHT 2.  REQUEST OKAY TO INSTALL ALL REPAIR PARTS.] INSTALLED STRINGER REPAIR BETWEEN STA 500D - 540; STR 23L PER SRM 53-00-03-2R-1 REPAIR 1.;[16] INSTALLATION VERIFIED; REJECTED DUE TO ALL SRM STEPS NOT ACCOUNTED FOR BY AMT AND THIS IS A CATEGORY B REPAIR; SELECTED REFERENCE IS WRONG AND DID NOT CAPTURE FOLLOW-ON INSPECTION REQUIREMENTS.;[17] STR 23L IS A CATEGORY A PERMANENT REPAIR; NO FOLLOW ON INSPECTIONS.;[18] ENSURED DRAINAGE HOLES ARE NOT BLOCKED; CORROSION INHIBITOR COMPOUND APPLIED. PER SRM 53-00-03-2R-1 REPAIR 1.>-VERIFIED ALL STEPS OF REPAIR HAVE BEEN COMPLETED AND DOCUMENTED.  REPAIR HAS BEEN COMPLETED TO ITS ENTIRETY PER SRM 53-00-03-2R-1 REPAIR 1.
